Pacific Journal of Mathematics

A note on Radon-Nikodým theorem for finitely additive measures.

Surjit Singh Khurana

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 103-104.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810440

Mathematical Reviews number (MathSciNet)
MR0486385

Zentralblatt MATH identifier
0371.28005

Subjects
Primary: 28A15: Abstract differentiation theory, differentiation of set functions [See also 26A24]

Citation

Khurana, Surjit Singh. A note on Radon-Nikodým theorem for finitely additive measures. Pacific J. Math. 74 (1978), no. 1, 103--104. https://projecteuclid.org/euclid.pjm/1102810440


Export citation

References

  • [1] J. Diestel and B. Faires, On vector measures, Trans. Amer. Math. Soc, 198 (1974), 253-271.
  • [2] N. Dinculeanu, Vector Measures, Pergamon Press, New York, 1967.
  • [3] N. Dunford and J. Schwartz, Linear Operators, Vol. 1, Interscience, New York, 1958.
  • [4] C. Fefferman, A Radon-Nikodyntheorem for finitely additive set function,Pacific J. Math., 23 (1967), 35-45.
  • [5] J. D. M. Wright, The measure extension problem for vector lattices, Ann. Inst. Fourier (Grenoble), 21 (1971), 65-85.